Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

A. Briani - A. Garroni - F. Prinari

Homogenization of L-infinity functionals

created on 06 Mar 2003
modified by briani on 11 Feb 2008

[BibTeX]

Published Paper

Inserted: 6 mar 2003
Last Updated: 11 feb 2008

Journal: Math. Models Methods Appl. Sci.
Volume: 14
Number: 12
Pages: 1761- 1784
Year: 2004

Abstract:

We study, via $\Gamma$ convergence, the homogenization in L-infinity of supremal functionals of the form $$ F\varepsilon (u) =ess sup{A} f( x \varepsilon, Du). $$

We prove the homogenized problem is still a supremal and its energy density is given by a cell problem formula.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1